# SDR UALA2012012300460

- Difficulty date: January 23, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 48,137 hours, 18,208 cycles
- Engine: Iae V2527A5
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 974540
- Part serial: MX591244
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RAT REF AMM 29-22-51, DUE TO EQ CALLOUT.  REMOVED RAT.  REPLACED RAT & PUMP.
